# SDR CAL950716

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 68,176 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING INSPECTION, FOUND A 1.5 INCH CRACK IN FUSELAGE SKIN AT AFT LOWER CORNER OF FORWARD AIRSTAIR DOOR CUTOUT.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-05, FIGURE 57A. (M)
